Send to

Choose Destination
Opt Express. 2007 Jul 23;15(15):9378-84.

Stability of vortex solitons in thermal nonlinear media with cylindrical symmetry.


We analyze the salient features of vortex-ring solitons supported by cylindrically symmetric media with nonlocal thermal nonlinearity. We discover the existence of a maximum allowed topological charge for such vortex solitons to be stable on propagation: Only vortex-ring solitons with topological charge m </= 2 are found to be stable. This remarkable result holds independently of the radius of the sample.


Supplemental Content

Full text links

Icon for Optical Society of America
Loading ...
Support Center